# SDR 2007UALA04949

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER FUSELAGE STRUCTURE AT DOOR CUTOUT 1L, L-ANGLE UNDER INTERCOSTAL WEB IS CRACKED STA 294.5+7 INCHES AT STR 13-L.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED LWR HINGE BOX DOUBLER BS 294.  REINFORCEMENT CLIPS, AUX INTERCOSTAL & REPLACEMENT 'H' STRAP REPAIR.
